# SDR 01FDEA00294

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 28,958 hours, 4,734 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR WARN LIGHT ILLUM.  RECYCLED GEAR LIGHT GREEN ON 2ND ATTEMPT.  INSP DOWN PROX AND LOCK PROX SENSOR FOUND NORMAL.  PROX SWITCH ELECTRONICS UNIT.  TEST PASSED NO SIGNS OF LEAKAGE OR DAMAGE ON UNLOCK CYLINDER AND CK VALVE PER FIM 32-30-06-02.  AC OK FOR SERVICE.
